# SDR CAL950901

- Difficulty date: September 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 560
- Part time: 65,448 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON THE FORWARD FRAME AT BS 560 IN THE FORWARD BILGE INTERIOR.  A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 51-40-2.  (X)
